| Catalog Number |
0700615 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that sometimes post a chronic catheter placement procedure, the cuff of the catheter was allegedly dislodged.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: one powerline 6f d/l catheter was returned for evaluation, and one photo was provided for review.Visual, microscopic, tactile and functional evaluations were performed on the returned device.The tissue cuff was noted to be missing from the catheter body and was returned apart.Manufacturing site evaluation states that the cuff was not present in the catheter body and that it had been returned in a small plastic bag, adhesive residue was observed in the catheter body between the 3 cm and 4 cm depth marks.A closer look showed that the cuff appeared to be flattened.Therefore, the investigation is confirmed for the reported cuff dislodgement and identified complete separation of the cuff issues, and the photo review also confirms the same.A definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometime post a chronic catheter placement, the cuff of the catheter was allegedly dislodged.There was no reported patient injury.